# SDR AALA202109178975

- Difficulty date: September 10, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 35,175 hours, 14,301 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER INTERNAL RIB LOCATED AT STABILIZER STA 92.70, CRACKED AT VERTICAL STIFFENER. REPLACED RIB PER SRM 55-10-09.
